A

Saturday, 1 September 2018

Youth Dies After Allegedly Smoking & Taking Tramadol In Lagos

An unidentified youth in Oko Oba, Agege, Lagos, passed away the day before yesterday after taking Indian hemp and tramadol.

According to witnesses, the incident occurred at the Oko Oba slaughterhouse.

It was learned that the deceased had smoked Indian hemp with some of his friends, after which he had also taken tramadol.

A source also revealed that "the deceased then sat in a corner where he took tramadol".


He would have throbbed several times after taking the combination medication leading to his death moments later.

The source added, "When he started to behave in a funny way, we thought he was simply acting clandestinely until he throbbed for a few minutes before becoming weak. He then began to lather in his mouth and as passersby rushed. ''

His body was evacuated by men from the Abattoirs Police Division.

No comments:

Post a Comment